1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Injecting - I hit a nerve and my arm is numb

Discussion in 'Heroin' started by Tony Williams, Mar 21, 2012.

  1. Tony Williams

    Tony Williams

    Age:
    94
    Reputation Points:
    258
    Joined:
    Sep 23, 2007
    Messages:
    548
    I did make a thread but no answers and tbh it wasnt kept nice and short.

    Ok so I went using a LONG needle into my crook, arm, half regged and pushed some in - like a bit!

    It was tingling and painful, it hurt and after calming for 15m the itchyness, redness went. It's a week later nown does seem better than it was but still tingles when moved and part of my arm is numb. I did today tell my DDU doc who wasn't that interested.

    Pregabalin seems to help - do you think vit b. supps too? and in time it will repair. I really don't wanna goto a hospital over this - if it still bothers me by next week I will mention to my DDU again.

    Lucky I'm off IVing
     
  2. Hardstepa

    Hardstepa Silver Member

    Reputation Points:
    310
    Joined:
    Nov 22, 2011
    Messages:
    437
    This happened to me on the back of my hand just below the thumb.
    It was really sore at first then after a few hours it went numb and it stayed this way for months,kinda numb and cold.

    I never asked any doctors or drug worker about it,just thought it will go away eventually but i could still feel it even a year after it happened,it was still numb.

    Its ok now but i probably should have got it checked out.Dont really have any great advice to give but maybe you should go to the doctor??hope it gets better mate..
     
    Last edited by a moderator: Sep 1, 2013
  3. DillyciousOpioidShot

    DillyciousOpioidShot Newbie

    Reputation Points:
    -5
    Joined:
    Mar 21, 2012
    Messages:
    8
    I also have had this happen to me once before. The shot was injected into the inside of my arm where it bends and immediately it started swelling up pretty big, although no bruising surprisingly.
    Then along the inside of my arm all they way down my thumb was numb & when I would try to straighten my arm out a shocking, tingling sensation ran all along the injection site to my thumb.

    I would reccomend just doing hot compresses with a towel ssoaked in hot water.

    Make sure they towel is clean however before introducing it to the injection site. This helped sooth my arm & felt mildy comforting & within a few weeks I had regained full sensitivity in that spot. However, if you are in a position where you could go to the doctor then it wouldnt hurt to seek medical advice. Start with a few hot compresses for about 10-15 minutes a day and keep us updated. Best of luck to you!
     
    Last edited by a moderator: Sep 1, 2013
  4. Tony Williams

    Tony Williams

    Age:
    94
    Reputation Points:
    258
    Joined:
    Sep 23, 2007
    Messages:
    548
    thanks mate - this pretty much is what I did, infact it was/is the inside arm that is numb. One thing, maybe for harm reduction as that is a USUAL spot for people is to point out I used a long tip pin it is UK Blue tip and a 2ml barrel. Would get the exact gauge/lengh for people.

    Also I must point out I've on and off IVed for years only prob has been abcesses which go in days - I will post this in this hr part. I never even shot much - it part regged too. Obviously NOT IVing is the best option but some times not an option.

    It aint been feeling too bad today actually. Vitamin b12+complex I take daily which may help it. Any do's and don'ts are open for harm r. purpose.

    Could stimulent use (Methylphenadte) cause problems atm? GBL I keep for sleep but I know can harm or cause problems in nerves, maybe ghb/alcohol too?
     
  5. DillyciousOpioidShot

    DillyciousOpioidShot Newbie

    Reputation Points:
    -5
    Joined:
    Mar 21, 2012
    Messages:
    8
    I wouldnt think the stimulant use would directly have any effect on the loss of sensation/tingling/numbness in your arm. You would think itd just cause nerve problems in general, but not specifically right there in your arm. It should go away in a few weeks, in rare cases a few months.
     
    Last edited by a moderator: Sep 1, 2013
  6. Tony Williams

    Tony Williams

    Age:
    94
    Reputation Points:
    258
    Joined:
    Sep 23, 2007
    Messages:
    548
    Aye yeah. It is deffo getting better. I am seenig my GP over something else and DDU on monday